# SDR AALA2021102158415

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737*
- Aircraft serial: 29562
- Aircraft time: 36,606 hours, 14,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR DOOR BRACKETS TO TIGHT. VERY DIFFICULT TO REMOVE GIRT BAR WHEN ARMING. ADJUSTED GIRT BAR HOLDING HOOKS AS REQUIRED.
